Alert archive / Texas / Wind Advisories in 2016
Wind Advisory 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 7, 2016, 3:21 PM CST for 46 counties in Texas. It took effect at Feb 8, 2016, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2016, 3:21 PM CST (21:21 UTC)
- In effect from
- Feb 8, 2016, 9:00 AM CST
- Expired
- Feb 8, 2016, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1681 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
037 WWUS74 KFWD 072121 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 321 PM CST SUN FEB 7 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080530- /O.NEW.KFWD.WI.Y.0001.160208T1500Z-160209T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 321 PM CST SUN FEB 7 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * TIMING...9 AM CST TO 6 PM CST MONDAY. * WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS OVER 35 MPH. * IMPACTS...DRIVING...ESPECIALLY OF HIGH PROFILE VEHICLES...MAY BECOME DIFFICULT AT TIMES. RESIDENTS SHOULD ENSURE LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 58
3 follow-up statements
962 WWUS74 KFWD 080442 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1042 PM CST SUN FEB 7 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- /O.CON.KFWD.WI.Y.0001.160208T1500Z-160209T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1042 PM CST SUN FEB 7 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... * TIMING...9 AM CST TO 6 PM CST MONDAY. * WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS OVER 35 MPH. * IMPACTS...DRIVING...ESPECIALLY OF HIGH PROFILE VEHICLES...MAY BECOME DIFFICULT AT TIMES. RESIDENTS SHOULD ENSURE LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
643 WWUS74 KFWD 081131 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 531 AM CST MON FEB 8 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TODAY... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090000- /O.CON.KFWD.WI.Y.0001.160208T1500Z-160209T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 531 AM CST MON FEB 8 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...9 AM CST TO 6 PM CST TODAY. * WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS OVER 35 MPH. * IMPACTS...DRIVING...ESPECIALLY OF HIGH PROFILE VEHICLES...MAY BECOME DIFFICULT AT TIMES. RESIDENTS SHOULD ENSURE LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 30
459 WWUS74 KFWD 090004 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 604 PM CST MON FEB 8 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090115- /O.EXP.KFWD.WI.Y.0001.000000T0000Z-160209T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 604 PM CST MON FEB 8 2016 ...WIND ADVISORY HAS EXPIRED... NORTHWEST WINDS 15 TO 25 MPH WILL CONTINUE FOR ANOTHER COUPLE OF HOURS BEFORE DIMINISHING. THE FREQUENT GUSTS ABOVE 30 MPH HAVE DIMINISHED...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ DUNN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 7, 11:25 AM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Feb 7, 11:25 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1125 AM CST SUN FEB 7 2016 .AVIATION... CONCERNS...WIND SHIFT WITH A COLD FRONT LATE AFTERNOON/EARLY EVENING. VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH 00Z TUESDAY. A COLD FRONT THAT EXTENDED FROM NORTHEASTERN MISSOURI SOUTHWEST THROUGH KOKC /OKLAHOMA CITY/...CHILDRESS /KCDS/ AND KLBB /LUBBOCK/ AT 1700Z WILL MOVE SOUTHEAST THROUGH NORTH AND CENTRAL TEXAS THIS AFTERNOON AND EVENING. SOUTH TO SOUTHWEST WINDS OF 10 TO 15 KNOTS WITH SOME GUSTS TO 20 KNOTS WILL PREVAIL AHEAD OF THIS FRONT. THE FRONT SHOULD MOVE THROUGH THE METROPLEX AROUND 00Z AND THROUGH WACO 02-03Z. WINDS WILL SHIFT TO THE NORTHWEST AT 10 TO 15 KNOTS WITH FRONTAL PASSAGE. WINDS SPEEDS WILL INCREASE TO AROUND 20 KNOTS BY 06Z MONDAY. EXPECT WIND GUSTS OVER 25 KNOTS BY 15Z MONDAY. 58 && .PREV DISCUSSION... /ISSUED 427 AM CST SUN FEB 7 2016/ SOUTH WINDS RETURNED TO THE REGION OVERNIGHT...BUT WINDS ARE NEARLY CALM IN AREAS THAT ARE BOTH EAST OF I-35 AND SOUTH OF I-20. COMBINED WITH CLEAR SKIES...EFFECTIVE RADIATIONAL COOLING IN THESE AREAS DROPPED TEMPERATURES TO NEAR SATURATION WELL BEFORE DAYBREAK. WHILE STILL SHALLOW...THE MOISTURE DEPTH IS SUFFICIENT FOR SOME REDUCTIONS IN VISIBILITY. ALTHOUGH THE VISIBILITY AT MEXIA HAS DROPPED TO 1/4 MILE...THE LIMITED MOISTURE SUGGESTS THIS WILL BE THE EXCEPTION TO THE RULE. A FEW SITES THAT WILL BE IMPACTED BY PATCHY FOG WILL EXPERIENCE TEMPERATURES AT OR BELOW FREEZING...BUT THE FOG IS UNLIKELY TO RESULT IN SIGNIFICANT ICE DEPOSITION...AND NO IMPACTS TO TRAVEL ARE ANTICIPATED. WITH WARMING SOUTH WINDS...LOW HUMIDITY...AND ABUNDANT SUNSHINE... TEMPERATURES WILL REACH THE 60S REGIONWIDE TODAY. HOWEVER... ANOTHER FRONT WILL ENTER NORTH TEXAS BEFORE NIGHTFALL...BRINGING AN ABRUPT END TO OUR BRIEF WARM UP. MONDAY MORNING WIND CHILLS WILL BE IN THE 20S...AND WIND SPEEDS WILL ONLY INCREASE AS THE DAY PROGRESSES. SUSTAINED SPEEDS WILL TOP 20 MPH...AND GUSTS WILL FREQUENTLY EXCEED 30 MPH. ALTHOUGH AFTERNOON TEMPERATURES WILL ONLY BE IN THE 50S...A BIT BELOW NORMAL FOR THIS TIME OF YEAR...THERE WILL STILL BE SIGNIFICANT FIRE WEATHER CONCERNS ON MONDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF NORTH AND CENTRAL TEXAS...DUE TO THE COMBINATION OF THE GUSTY WINDS AND RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT. THE ABUNDANT AUTUMN GROWTH IS NOW DORMANT...AND THIS VEGETATION WOULD BE THE FIRST TO INITIATE FIRE. ALTHOUGH THERE IS SOME GREEN COLD SEASON GROWTH THAT WILL BE MORE RESISTANT TO FIRE SPREAD...THE WINDS WILL MAKE ANY POTENTIAL WILDFIRES DIFFICULT TO CONTAIN. THE LOW HUMIDITY WILL PERSIST BEYOND MONDAY...BUT WITH SUBSIDING WINDS...NO SIGNIFICANT FIRE WEATHER CONCERNS ARE EXPECTED THE REST OF THE WEEK. A STEADY WARMING TREND WILL BEGIN TUESDAY...WITH HIGH TEMPERATURES INCREASING BY SEVERAL DEGREES EACH DAY AS UNSEASONABLY STRONG MID-LEVEL RIDGING GRADUALLY INVADES FROM THE WEST. ECMWF GUIDANCE SUGGESTS 850MB TEMPS MAY APPROACH 60F ON THURSDAY...WHICH WOULD PUT THE ENTIRE REGION IN THE 70S. ANOTHER WEAK COLD FRONT WILL SHAVE A FEW DEGREES OFF OF DAYTIME TEMPERATURES...BUT HIGHS WILL REMAIN ABOVE NORMAL THROUGH THE VALENTINES DAY WEEKEND. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 37 57 35 61 / 0 0 0 0 0 WACO, TX 63 35 57 32 64 / 0 0 0 0 0 PARIS, TX 61 33 52 30 55 / 0 0 0 0 0 DENTON, TX 62 32 55 31 60 / 0 0 0 0 0 MCKINNEY, TX 62 33 54 32 59 / 0 0 0 0 0 DALLAS, TX 63 36 55 36 61 / 0 0 0 0 0 TERRELL, TX 63 35 56 33 58 / 0 0 0 0 0 CORSICANA, TX 63 36 57 33 61 / 0 0 0 0 0 TEMPLE, TX 65 34 60 32 65 / 0 0 0 0 0 MINERAL WELLS, TX 64 31 57 31 66 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR TXZ091-092-100>103-115>119-129>134-141>147-156>162-174-175. && 58/58
Hazardous weather outlook, Feb 7, 3:21 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 321 PM CST SUN FEB 7 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 321 PM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY...ESPECIALLY FOR LOCATIONS ALONG AND WEST OF A LINE FROM SHERMAN TO DALLAS TO CENTERVILLE. NORTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED ACROSS ALL OF NORTH AND CENTRAL TEXAS ON MONDAY. SOME WIND GUSTS OVER 35 MPH ARE LIKELY. A WIND ADVISORY IS IN EFFECT FROM 9 AM THROUGH 6 PM MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 4:29 AM CST | Fire Weather Watch | FWD | Bell, Bosque, Comanche, Cooke, Coryell, Dallas and 27 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.